# SDR UIEA200500053

- Difficulty date: April 21, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2660-2680, 2 DENTS FOUND ON EXT SKIN.  REPORTED DENT WAS REPAIRED IAW SRM.  PERFORMED HFEC INSP, NO CRACKS WERE FOUND.  AFTER SECONDARY INSP FOUND DENT, CREASE, AND CHAFING 2.5 INCH X 1.5 INCH X 0.050 INCH.  DOUBLER REPAIR PERFORMED IAW SRM.  (K)
